If there is no outright "disease" causing your thinning skin, then it would be essential to look from a different angle. When it comes down to it, every "disease" is caused by deficiency or toxicity or combination. It can be a complex of deficiencies and toxicities. For instance, thin skin can be caused by a deficiency of Essential Fatty Acids in the diet, such as Fish oil, or of Vitamin C, or bioflavenoids. It can be caused by adrenal stress and an increase in cortisol levels. in can be caused by Human Growth Hormone deficiency which occurs with aging, and can occur in younger people with deficiencies of protein, potassium, zinc and more. The complexity comes in with asking why may you be deficient in protein? You may eating plenty, but digesting little due to a hydrochloric acid deficiency (very common). HCl deficiency comes from stress, parasites, and other deficiencies such as Vitamin B1, and zinc. Adrenal stress can also affect the pituitary, as well as the thyroid. So you see, we need to look at our basic physiology and ask what it needs for proper functioning, rather than what disease you have. It's a different paradigm, and one that natural medicine embraces, and drug and disease based medicine forgets.
I'm 22 and I am experiencing thinning/transparent skin. It started on my legs which are pretty transparent now. Now it is starting more on my hands and arms and all over really. I have a blue vein under my eye as well. Most people say they can't see it but I definitely do. I don't know how they can't see it. But i have also searched the internet and asked my doctors and they pass it off as nothing. I guess because they don't have a explanation for it. I have been on birth controls for a long time now. I don't know if they has anything to do with it. But it seems as though it has been happening a lot faster lately. I have been vegetarian for about 5 yrs now. But I eat very healthy. How can I get to the bottom of the cause?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.